Advertisement

Mathematische Zeitschrift

, Volume 238, Issue 2, pp 389–399 | Cite as

On embeddings of $SL(2,\mathbbZ})$ into quaternion groups

  • S. Adian
  • F. Grunewald
  • I. Lysionok
  • J. Mennicke

Keywords

Quaternion Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • S. Adian
    • 1
  • F. Grunewald
    • 2
  • I. Lysionok
    • 1
  • J. Mennicke
    • 3
  1. 1.Russian Academy of Sciences Steklov Mathematical Institute, 117966 Moscow, Russia (e-mail: adian@mi.ras.ru, lysionok@mi.ras.ru)RU
  2. 2.Universität Düsseldorf, Mathematisches Institut, Universitätsstr. 1, 40225 Düsseldorf, Germany (e-mail: fritz@math.uni-duesselforf.de)DE
  3. 3.Universität Bielefeld, Fak. Mathematik, Postfach 10 01 31, 33501 Bielefeld, Germany (e-mail: mennicke@math.uni-bielefeld.de)DE

Personalised recommendations